Vol. 12, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Interpolation by conformal minimal surfaces and directed holomorphic curves

Antonio Alarcón and Ildefonso Castro-Infantes

Vol. 12 (2019), No. 2, 561–604
DOI: 10.2140/apde.2019.12.561
Abstract

Let M be an open Riemann surface and n 3 be an integer. We prove that on any closed discrete subset of M one can prescribe the values of a conformal minimal immersion M n . Our result also ensures jet-interpolation of given finite order, and hence, in particular, one may in addition prescribe the values of the generalized Gauss map. Furthermore, the interpolating immersions can be chosen to be complete, proper into n if the prescription of values is proper, and injective if n 5 and the prescription of values is injective. We may also prescribe the flux map of the examples.

We also show analogous results for a large family of directed holomorphic immersions M n , including null curves.

Dedicated to Franc Forstnerič on the occasion of his sixtieth birthday

Keywords
minimal surface, directed holomorphic curve, Weierstrass theorem, Riemann surface, Oka manifold
Mathematical Subject Classification 2010
Primary: 53A10, 32E30, 32H02, 53A05
Milestones
Received: 1 March 2018
Accepted: 1 May 2018
Published: 14 August 2018
Authors
Antonio Alarcón
Departamento de Geometría y Topología
Instituto de Matemáticas (IEMath-GR)
Universidad de Granada
Campus de Fuentenueva
Granada
Spain
Ildefonso Castro-Infantes
Departamento de Geometría y Topología
Instituto de Matemáticas (IEMath-GR)
Universidad de Granada
Campus de Fuentenueva
Granada
Spain